# SDR DALA2018010500086

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 69,214 hours, 51,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FWD DOOR'S. REPLACED BATT, OPS NOW OK PER AMM 33-53.
